CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Bayesian integrative analysis for multi-fidelity computer experiments 期刊论文
JOURNAL OF APPLIED STATISTICS, 2019, 卷号: 46, 期号: 11, 页码: 1973-1987
Authors:  Wei, Yunfei;  Xiong, Shifeng
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Correlated priors  Gaussian process  Kriging  penalization  uncertainty quantification  
Multi-scale analysis of schizophrenia risk genes, brain structure, and clinical symptoms reveals integrative clues for subtyping schizophrenia patients 期刊论文
JOURNAL OF MOLECULAR CELL BIOLOGY, 2019, 卷号: 11, 期号: 8, 页码: 678-687
Authors:  Ma, Liang;  Rolls, Edmund T.;  Liu, Xiuqin;  Liu, Yuting;  Jiao, Zeyu;  Wang, Yue;  Gong, Weikang;  Ma, Zhiming;  Gong, Fuzhou;  Wan, Lin
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Schizophrenia  PANSS  multi-scale analysis  hot cluster  grey matter volume  pathway  
multiscaleanalysisofschizophreniariskgenesbrainstructureandclinicalsymptomsrevealsintegrativecluesforsubtypingschizophreniapatients 期刊论文
journalofmolecularcellbiology, 2019, 卷号: 11, 期号: 8, 页码: 678-687
Authors:  Ma Liang;  Rolls Edmund T;  Liu Xiuqin;  Liu Yuting;  Jiao Zeyu;  Wang Yue;  Gong Weikang;  Ma Zhiming;  Gong Fuzhou;  Wan Lin
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:65/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Periodic solutions for a class of first order super-quadratic Hamiltonian system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 584-596
Authors:  Mao, Anmin;  Luan, Shixia;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
infinite dimensional Hamiltonian system  periodic solution  variational method  local linking  
Periodic solutions of nonautonomous second order Hamiltonian systems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 4, 页码: 685-690
Authors:  Luan, SX;  Mao, AM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-autonomous Hamiltonian systems  periodic solutions  local linking  critical point theory  variational method  
ON A SUPERLINEAR ELLIPTIC EQUATION 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1991, 卷号: 8, 期号: 1, 页码: 43-57
Authors:  WANG, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ELLIPTIC EQUATION  SUPERLINEAR NONLINEARILITY  LINKING METHOD  MORSE THEORY